Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I can feel my heart beating heaps of the time. is this OK ?

I can feel my heart beating heaps of the time and last night it got so bad that it woke me up - is this ok ? It s not painful it s just a little uncomfortable when I m trying to sleep. Would going to the Doctor be a waste of time ? Hmm I don t like how I posed the question. I can feel my heart beating quite often and last night it got so bad that it woke me up. Do stimulants make it worse? I drank about 2 cans of coke before I went to be and had 2 cigarettes.
Asked On : Sun, 20 Dec 2009
Answers:  1 Views:  400
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Sounds like heart palpitations. I would see my doctor. I had the same problem but I was having anxiety attacks and mines were happening in the day time. I would see my doctor just to make sure and your doctor will more than likely send you to cardiologist to have halter monitor put on you to monitor your heart rhythm. good luck
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor